# SDR HNAA0800045

- Difficulty date: January 24, 2008
- Submitted: January 27, 2008
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 40,385 hours, 44,378 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 5352011
- Part serial: 30
- Condition: Failed
- Location: Cockpit
- Part time: 24,090 hours, 26,300 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTING THE LANDING GEAR DOWN, THE LEFT MAIN GEAR WOULD NOT EXTEND AND THE RED GEAR UNSAFE CAUTION LIGHT ILLUMINATED.  THE CREW DECLARED AN EMERGENCY AND EXTENDED THE GEAR USING THE ALTERNATE EXTENSION SYSTEM.  MAINTENANCE CHANGED THE LANDING GEAR SELECTOR HANDLE ASSEMBLY AND PERFORMED EXTENSIVE CHECKS OF THE SYSTEM.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
